Classification of tight C*-algebras over the one-point compactification of N

James Gabe, Efren Ruiz

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We prove a strong classification result for a certain class of C*- algebras with primitive ideal space Ñ, where Ñ is the one-point compactification of N. This class contains the class of graph C*-algebras with primitive ideal space Ñ. Along the way, we prove a universal coefficient theorem with ideal-related K-theory for C*-algebras over Ñ whose ∞ fiber has torsion-free K-theory. © by THETA, 2016.
Original languageEnglish
JournalJournal of Operator Theory
Volume76
Issue number1
Pages (from-to)175-204
ISSN0379-4024
DOIs
Publication statusPublished - 2016

Cite this